# SDR ABXA9500495

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 59124921
- Condition: Dented
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE SERVICE DOOR JAMB AFT STRUCTURE DENTED IN THE BAYONET AREA.  REPAIRED RIGHT HAND SERVICE DOOR JAMB IAW DC-9 SRM 53-05 FIGURE 42.
